# SDR USAASA03037

- Difficulty date: May 2, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 342B030000
- Condition: Malfunctioned
- Location: Lt Eng Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE PIT-DEN, WHILE IN CRUISE FLIGHT, AT FL350, ECAM MESSAGE 'L WING LEAK' CAME ON, FOLLOWED BY A LOS OF CABIN PRESSURE.  A RAPID DESCENT WAS MADE.  THE FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO PIT FOR MAINTENANCE.  A LEFT ENGINE HIGH PRESSURE VALVE WAS REPLACED FOR T/S PURPOSES.  A LEFT ENGINE PNEUMATIC CONTROL THERMOSTAT WAS REPLACED TO FIX THE PROBLEM.  (M)
